# SDR AALA201701099017

- Difficulty date: December 8, 2016
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 49,014 hours, 27,884 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D575710080000000
- Part serial: 1907
- Condition: Corroded
- Location: Lt Wing
- Part time: 49,014 hours, 27,884 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LEFT HAND WING TRACK 4 OUTBOARD FLAP, REAR SURFACE AT FRONT SPAR SPLICE, BETWEEN RIB 14 AND RIB 15. REPLACED OUTBOARD FLAP PER JOB CARD 26L00027009.
